# SDR YENA2023024100184

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 70,756 hours, 25,500 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 35 WEB LH SIDE IN FWD FACE TO PRESSURE BULK HEAD AREA AT MORE OUTBOARD AND LOWER FASTENER, CRACK DIRECTION IS 3 OCL OCK AND CRACK LENGTH IS 0.310 INCH APPROX, IN FWD CARGO COMPARTMENT; REF AEROMAN N/R 2023- 50194, ACCOMPLISHED REPAIR OF CRACK AT FRAME WEB HOLE AT FR35 AND STR30 LH IN ACCORDANCE WITH AEROMAN EA 53-0046-23, COVER AND PART 1 AND PART 2 AIRBUS RDAF 81178485/003/2023 ISSUE A IAW EC A23-141-01.
